MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.1989.tb136500.x

Медицинская библиотека · The Medical journal of Australia · 1989

Blinking-blepharospasm after long-term neuroleptic treatment.

Sachdev P S

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A patient is described who developed frequent blinking and blepharospasm after long-term treatment with trifluoperazine, whose condition improved dramatically after the cessation of the drug. The implications of this for our understanding of the manifestations and natural course of the late-onset side-effects of neuroleptic drugs are discussed. This case further supports the role of dopaminergic mechanisms in the aetiology of Meige's syndrome, which has blepharospasm and oromandibular dystonia as its main manifestations.

Для цитирования: Sachdev P S. Blinking-blepharospasm after long-term neuroleptic treatment.. The Medical journal of Australia. 1989. DOI: 10.5694/j.1326-5377.1989.tb136500.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.